MAUDE Adverse Event Report: ABBOTT MEDICAL KIT LEAD ACCESSORIES; DRG LEAD ACCESSORIES KIT

ABBOTT MEDICAL KIT LEAD ACCESSORIES; DRG LEAD ACCESSORIES KIT
Model Number MN12050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a trial implant procedure held on (b)(6) 2022 the radio plaque tip of the 8 mm curve sheath had sheared and is currently in the patients body causing the procedure to be abandoned.Additional surgery may take place later.During the same procedure the patient experienced a csf leak, documented in related manufacturer reference number 1627487-2022-02954.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
KIT LEAD ACCESSORIES
Common Device Name
DRG LEAD ACCESSORIES KIT
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key14631548
Report Number1627487-2022-02953
Device Sequence Number11697216
Product Code PMP
UDI-Device Identifier05415067027214
UDI-Public05415067027214
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2024
Device Model NumberMN12050
Device Catalogue NumberMN12050
Device Lot Number8278238
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2022
Supplement Date Received by Manufacturer06/27/2022
Initial Report FDA Received Date06/08/2022
Supplement Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexMale
Patient Weight113 KG